Main Forums > Living With HIV

Erection Problems!!

<< < (2/2)

Eldon:
I must admit that you are a brave soul to introduce a topic such as this on the Forum. There is reason for your dysfunction. My best advice would be to consult with your Doctor first, mainly because you are on anti-viral meds and they don't mix so well with other things.

It will work iself out.

cubbybear:
Actually this forum is a great place for him to use as a sounding board for advice, after all many of us may or may not have faced a same or similar issue.  Of course talking with your doctor is a priority, but as has been pointed out numerous times on the forums, sometimes they don't have a clue.  His doctur suggested his problem might be fixed by an increase in cd4 count, maybe it will, but it's hardly an immune related disorder. 

I just wanted to say that these forums are just perfect for discussion of ANY health related problems, we with HIV/AIDS face, we usually tell people to get their arse to the doctors anyway, or at least find a doctor who's knowledge base is up to date.  I'd rather get my advice from people living with HIV who might have experienced similar, and got by it, than go to a text book HIV negative Doctor.

Jeff64:
I'll help you out....I have a 100% proven method....


Not really, but I can empathize with you.

Talk to your Doc and see what he can do.

Jeff

J.R.E.:
Hello Dumela,

Actually, this is a very good place to discuss this problem, as I am sure many of us have experienced it.

My worst time, for erectile Dysfunction, was back in 2003, and just prior to starting on medication. My t-cells were also at 16 back then, and there was no was possible that I  could get an erection.

After starting on meds, things had improved greatly. There are still some times, when I have a little difficulty, but Taking everything into consideration, including my age (54) things are not that bad.

As others had already suggested, talk to your doctor about it. Your doctor will understand, and will get you guided in the proper direction. There are many things that can cause this problem, and yes, depression is one of the causes.

Click on this link for a little additional info :

http://www.thebody.com/Forums/AIDS/SideEffects/Archive/Impotence/Q106112.html

Good luck/ Stay in touch------Ray

bear60:
Cubbybear: "I just wanted to say that these forums are just perfect for discussion of ANY health related problems, we with HIV/AIDS face, we usually tell people to get their arse to the doctors anyway, or at least find a doctor who's knowledge base is up to date.  I'd rather get my advice from people living with HIV who might have experienced similar, and got by it, than go to a text book HIV negative Doctor."
........................................................................................................
Well, true....discussing the problem here is a good idea.  Because there are so many people who have had some experience with it.
But finding out what exactly is wrong...( if anything) is up to the doctor(s) involved. Testosterone levels need to to checked for instance.  A close review of the meds being taken and side effects, as well as a psychological work up are desirable avenues to explore.  I can tell you all that my partner of 13 years has been this route and has tried several different medications as well as hormones and nothing was satisfactory: ie the side effects of the drugs he was taking to CORRECT the erectile problem were intolerable.  So we just have to live with the erectile failure. He will take Viagra on occasion but since he almost had a heart attack last year from cholesterol induced clogged arteries ( from the lipodystrophy) he has been reluctant to take Viagra a lot.
I wish you luck with this problem and yes seek support here on AIDMEDS, these guys are great.

Navigation

[0] Message Index

[*] Previous page

Go to full version